# SDR SWIA201334196

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 26,163 hours, 22,010 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A GEAR DISAGREE WARNING MESSAGE ALONG WITH A NOSE DOOR OPEN WARNING MESSAGE.  RAN THE QRH & RETURNED TO FIELD.  FLT#5431 REPLACED THE SENSOR TARGET BRACKET IAW CMM.
